# SDR KCSA111088

- Difficulty date: March 25, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 99,260 hours, 18,704 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B SKIN GOUGED UNDER FIRESHIELD AT NAC STA 217.
